# SDR QXEA200301050

- Difficulty date: August 31, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,424 hours, 6,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2349 BOTH FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL SMELL JUST AFT OF MID CABIN. INSPECTED AIRCRAFT FOR ELECTRICAL SMELL WITH CABIN CLOSED AND PRESSURE OFF, NO DEFECTS NOTED. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
